# SDR 20000620SH031

- Difficulty date: June 7, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N6134V
- Make and model: Beech 35-C33
- Aircraft serial: CD864
- Propeller: Mcauly 2A36C23
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D3291
- Condition: Cracked
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FORMED AROUND 4 OF ATTACHING BOLTS IN BULKHEAD IN USE LESS THAN 100 HOURS.  ATTACHING FLANGE APPEARS TO BE RUBBING AGAINST HUB.  FLANGE IS MISFORMED.  MANUFACTURING DEFECT.  (X)
